# SDR HYIA20231006002

- Difficulty date: September 26, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: 402C0296
- Aircraft time: 32,899 hours, 21,572 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512211555
- Condition: Cracked
- Location: Zone 500
- Part time: 32,899 hours, 21,572 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE A CRACK WAS DISCOVERED ON THE LEFT HAND CLOSEOUT RIB (P/N: 5122115-55) AT L.W.S. 106.79. THIS CRACK ORIGINATES FROM A HOLE IN THE FORWARD ROW OF FASTENERS COMMON TO THE AFT MAIN LANDING GEAR TRUNNION SUPPORT PLATE AND TRAVELS FORWARD AN APPROXIMATE LENGTH OF .992 INCHES. THE CRACK IS CONSISTENT WITH OTHERS VISUALLY IDENTIFIED IN THIS SAME AREA. THIS RIB WILL BE REPLACED.
